Alert archive / California / Wind Advisories in 2014
Wind Advisory 23, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at May 8, 2014, 12:51 PM PDT. It took effect at May 9, 2014, 11:00 AM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2014, 12:51 PM PDT (19:51 UTC)
- In effect from
- May 9, 2014, 11:00 AM PDT
- Expired
- May 11, 2014, 5:00 AM PDT
- In force
- 42 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
576 WWUS76 KHNX 081951 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1251 PM PDT THU MAY 8 2014 CAZ095-098-099-090400- /O.NEW.KHNX.WI.Y.0023.140509T1800Z-140511T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1251 PM PDT THU MAY 8 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WIND GUSTS THROUGH THE PASSES AND CANYONS AND IN THE HIGHER MOUNTAINS. * TIMING: STRONG WESTERLY WINDS WILL DEVELOP LATE FRIDAY MORNING AND CONTINUE THROUGH SATURDAY EVENING. * LOCATIONS INCLUDE: GRAPEVINE...TEHACHAPI...AND WALKER PASSES OF I-5 AND HIGHWAYS 58 AND 178 RESPECTIVELY. OTHER AREAS INCLUDE HIGHWAY 14...ROSAMOND...MOJAVE...BEAR VALLEY SPRINGS...AND FRAZIER PARK. HIGHWAY 178 BELOW WALKER PASS...HIGHWAY 14 THROUGH INDIAN WELLS CANYON AND U.S. 395 FROM THE JUNCTION OF HIGHWAY 14 NORTHWARD. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
9 follow-up statements
047 WWUS76 KHNX 090345 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 845 PM PDT THU MAY 8 2014 CAZ095-098-099-091145- /O.CON.KHNX.WI.Y.0023.140509T1800Z-140511T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 845 PM PDT THU MAY 8 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WIND GUSTS THROUGH THE PASSES AND CANYONS AND IN THE HIGHER MOUNTAINS. * TIMING: STRONG WESTERLY WINDS WILL DEVELOP LATE FRIDAY MORNING AND CONTINUE THROUGH SATURDAY EVENING. * LOCATIONS INCLUDE: GRAPEVINE...TEHACHAPI...AND WALKER PASSES OF I-5 AND HIGHWAYS 58 AND 178 RESPECTIVELY. OTHER AREAS INCLUDE HIGHWAY 14...ROSAMOND...MOJAVE...BEAR VALLEY SPRINGS...AND FRAZIER PARK. HIGHWAY 178 BELOW WALKER PASS... HIGHWAY 14 THROUGH INDIAN WELLS CANYON AND U.S. 395 FROM THE JUNCTION OF HIGHWAY 14 NORTHWARD. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
781 WWUS76 KHNX 091140 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 440 AM PDT FRI MAY 9 2014 CAZ095-098-099-092000- /O.CON.KHNX.WI.Y.0023.140509T1800Z-140511T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 440 AM PDT FRI MAY 9 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WIND GUSTS THROUGH AND BELOW THE PASSES AND CANYONS AND OVER THE HIGHER ELEVATIONS. * TIMING: STRONG WESTERLY WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH SATURDAY EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS...HIGHWAY 14...ROSAMOND...MOJAVE...FRAZIER PARK...BEAR VALLEY SPRINGS AND U.S. 395 FROM THE JUNCTION OF HIGHWAY 14 NORTHWARD. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
814 WWUS76 KHNX 092000 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 100 PM PDT FRI MAY 9 2014 CAZ095-098-099-101100- /O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 100 PM PDT FRI MAY 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WIND GUSTS THROUGH AND BELOW THE PASSES AND CANYONS AND OVER THE HIGHER ELEVATIONS. * TIMING: STRONG WESTERLY WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH SATURDAY EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS...HIGHWAY 14...ROSAMOND...MOJAVE...FRAZIER PARK...BEAR VALLEY SPRINGS AND U.S. 395 FROM THE JUNCTION OF HIGHWAY 14 NORTHWARD. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MENDENHALL WEATHER.GOV/HANFORD
706 WWUS76 KHNX 100013 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 513 PM PDT FRI MAY 9 2014 CAZ098-099-101100- /O.NEW.KHNX.HW.W.0006.140510T0100Z-140510T1600Z/ /O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 513 PM PDT FRI MAY 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... ...HIGH WIND WARNING IN EFFECT RIGHT BELOW THE PASSES UNTIL 9 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT SATURDAY FOR THE KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR THE KERN COUNTY DESERT. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS TO 70 MPH OR HIGHER ARE LIKELY RIGHT BELOW THE PASSES THIS EVENING INTO SATURDAY MORNING. * TIMING: THE STRONGEST WINDS ARE EXPECTED EARLY TONIGHT AND AGAIN SATURDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: HIGHWAY 58 BELOW TEHACHAPI PASS IN THE VICINITY OF MOJAVE...HIGHWAY 178 BELOW WALKER PASS...HIGHWAY 14 FROM ROSAMOND THROUGH RED ROCK CANYON...U.S. 395 FROM THE JUNCTION OF HIGHWAY 14 NORTHWARD. * IMPACTS: STRONG CROSS WINDS WILL POSE A DANGEROUS HAZARD TO HIGH PROFILE VEHICLES ALONG U.S. 395 AND HIGHWAY 14. GUSTY WINDS WILL CREATE AREAS OF BLOWING DUST AND SAND WITH EXTREMELY POOR VISIBILITY IN PLACES. TRAVEL DELAYS ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ095-101100- /O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/ KERN COUNTY MOUNTAINS- 513 PM PDT FRI MAY 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WIND GUSTS THROUGH THE PASSES AND CANYONS AND OVER THE HIGHER ELEVATIONS. * TIMING: THE STRONGEST WINDS ARE EXPECTED EARLY TONIGHT AND AGAIN SATURDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH TEHACHAPI PASS...FRAZIER PARK...BEAR VALLEY SPRINGS. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
316 WWUS76 KHNX 100341 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 841 PM PDT FRI MAY 9 2014 CAZ098-099-101145- /O.CON.KHNX.HW.W.0006.000000T0000Z-140510T1600Z/ /O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 841 PM PDT FRI MAY 9 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY FOR THE KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR THE KERN COUNTY DESERT. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS TO 70 MPH OR HIGHER ARE LIKELY RIGHT BELOW THE PASSES THIS EVENING INTO SATURDAY MORNING. * TIMING: THE STRONGEST WINDS ARE EXPECTED EARLY TONIGHT AND AGAIN SATURDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: HIGHWAY 58 BELOW TEHACHAPI PASS IN THE VICINITY OF MOJAVE...HIGHWAY 178 BELOW WALKER PASS...HIGHWAY 14 FROM ROSAMOND THROUGH RED ROCK CANYON...U.S. 395 FROM THE JUNCTION OF HIGHWAY 14 NORTHWARD. * IMPACTS: STRONG CROSS WINDS WILL POSE A DANGEROUS HAZARD TO HIGH PROFILE VEHICLES ALONG U.S. 395 AND HIGHWAY 14. GUSTY WINDS WILL CREATE AREAS OF BLOWING DUST AND SAND WITH EXTREMELY POOR VISIBILITY IN PLACES. TRAVEL DELAYS ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>092-101145- /O.EXB.KHNX.WI.Y.0023.140510T1800Z-140511T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 841 PM PDT FRI MAY 9 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * WINDS: NORTHWEST WINDS WILL GUST TO 35 TO 45 MPH. THE WEST SIDE OF THE VALLEY WILL EXPERIENCE THE STRONGEST WINDS WITH AREAS OF BLOWING DUST. * LOCATIONS INCLUDE: LOS BANOS...MERCED...KERMAN...LEMOORE...AVENAL... WASCO...MADERA...FRESNO...BAKERSFIELD. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH PROFILE VEHICLES. POOR VISIBILITY WILL OCCUR IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-101145- /O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/ KERN COUNTY MOUNTAINS- 841 PM PDT FRI MAY 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. STRONGEST WIND GUSTS THROUGH THE PASSES AND CANYONS AND OVER THE HIGHER ELEVATIONS. * TIMING: THE STRONGEST WINDS ARE EXPECTED EARLY TONIGHT AND AGAIN SATURDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH TEHACHAPI PASS...FRAZIER PARK...BEAR VALLEY SPRINGS. * IMPACTS: STRONG WIND GUSTS WILL MAKE TRAVEL DIFFICULT AND POSSIBLY HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
807 WWUS76 KHNX 101034 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 334 AM PDT SAT MAY 10 2014 CAZ098-099-101845- /O.CAN.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/ /O.EXT.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 334 AM PDT SAT MAY 10 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY DESERT. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN COUNTY DESERT. * WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. GUSTS TO 80 MPH IMMEDIATELY BELOW THE PASSES AND CANYONS. * TIMING: THE STRONGEST WINDS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE THIS EVENING. * LOCATIONS INCLUDE: STRONGEST WINDS ALONG HIGHWAY 58 BELOW TEHACHAPI PASS AND NEAR MOJAVE...HIGHWAY 178 BELOW WALKER PASS AND NEAR INYOKERN...HIGHWAY 14...AND U.S. 395. * IMPACTS: SEVERE CROSS WINDS POSE A DANGER TO HIGH PROFILE VEHICLES ALONG U.S. 395 AND HIGHWAY 14. AREAS OF BLOWING DUST AND SAND WITH NEAR ZERO VISIBILITY. WIND DAMAGE AND TRAVEL DELAYS POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ095-101845- /O.UPG.KHNX.WI.Y.0023.000000T0000Z-140511T0600Z/ /O.EXB.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/ KERN COUNTY MOUNTAINS- 334 AM PDT SAT MAY 10 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS. THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE KERN COUNTY MOUNTAINS. * WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WIND GUSTS THROUGH THE PASSES AND CANYONS AND OVER THE HIGHER ELEVATIONS. * TIMING: STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON AND INTO THE EVENING. * LOCATIONS INCLUDE: INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH TEHACHAPI PASS...FRAZIER PARK...BEAR VALLEY SPRINGS...LAKE ISABELLA. * IMPACTS: SEVERE WIND GUSTS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ096-097-101845- /O.EXB.KHNX.WI.Y.0023.140510T1800Z-140511T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 334 AM PDT SAT MAY 10 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: NORTHWEST GUSTS TO 40 MPH THIS AFTERNOON. WINDS SHIFT TO THE NORTHEAST TONIGHT WITH GUSTS OF 50 TO 60 MPH. * LOCATIONS INCLUDE: HIGHWAY 120 AND TIOGA PASS...CAMP NELSON...GIANT FOREST...JOHNSONDALE...LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY. * IMPACTS: STRONG WIND GUSTS MAY CAUSE HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES. DOWNED TREES POSSIBLE TONIGHT WITH THE WIND SHIFTS TO THE NORTHEAST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>092-101845- /O.EXT.KHNX.WI.Y.0023.140510T1800Z-140511T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 334 AM PDT SAT MAY 10 2014 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * WINDS: NORTHWEST GUSTS 40 TO 50 MPH. STRONGEST WINDS ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY WITH AREAS OF BLOWING DUST. * LOCATIONS INCLUDE: LOS BANOS...MERCED...KERMAN...LEMOORE... KETTLEMAN...AVENAL...WASCO...MADERA...FRESNO...BAKERSFIELD. * IMPACTS: STRONG GUSTS MAY CAUSE HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES. POOR VISIBILITY WILL OCCUR IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMB/SANGER WEATHER.GOV/HANFORD
980 WWUS76 KHNX 101849 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1149 AM PDT SAT MAY 10 2014 CAZ095-098-099-110300- /O.CON.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1149 AM PDT SAT MAY 10 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WIND GUSTS AROUND 70 MPH BELOW MOUNTAIN PASSES AND CANYONS. * TIMING: STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON AND INTO THE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...HIGHWAY 178 BELOW WALKER PASS AND NEAR INYOKERN...HIGHWAY 14...AND U.S. 395. * IMPACTS: SEVERE WIND GUSTS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>092-096-097-110300- /O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1149 AM PDT SAT MAY 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE SOUTHERN SAN JOAQUIN VALLEY AND THE HIGH SIERRA NEVADA. * WINDS: NORTHWEST GUSTS TO 40 MPH IN THE VALLEY THIS AFTERNOON. WINDS OVER THE HIGH SIERRA GUSTING 45 TO 55 MPH. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...BAKERSFIELD... VISALIA...HANFORD...LEMOORE...AVENAL...CORCORAN...MERCED... MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA * IMPACTS: STRONG WIND GUSTS MAY CAUSE HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES. POOR VISIBILITY WILL OCCUR IN THE VALLEY IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. DOWNED TREES POSSIBLE IN THE HIGH SIERRA THIS AFTERNOON AND TONIGHT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/HANFORD
084 WWUS76 KHNX 110237 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 737 PM PDT SAT MAY 10 2014 CAZ095-098-099-111200- /O.CON.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 737 PM PDT SAT MAY 10 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT. * WINDS: WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WIND GUSTS AROUND 70 MPH BELOW MOUNTAIN PASSES AND CANYONS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: SEVERE WIND GUSTS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>092-096-097-111200- /O.CON.KHNX.WI.Y.0023.000000T0000Z-140511T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 737 PM PDT SAT MAY 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE SOUTHERN SAN JOAQUIN VALLEY AND THE HIGH SIERRA NEVADA. * WINDS: NORTHWEST GUSTS TO 40 MPH IN THE VALLEY THIS AFTERNOON. WINDS OVER THE HIGH SIERRA GUSTING 45 TO 55 MPH. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...BAKERSFIELD... VISALIA...HANFORD...LEMOORE...AVENAL...CORCORAN...MERCED... MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA * IMPACTS: STRONG WIND GUSTS MAY CAUSE HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES. POOR VISIBILITY WILL OCCUR IN THE VALLEY IN AREAS OF BLOWING DUST WITH POSSIBLE TRAVEL DELAYS. DOWNED TREES POSSIBLE IN THE HIGH SIERRA. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB WEATHER.GOV/HANFORD
193 WWUS76 KHNX 111147 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 447 AM PDT SUN MAY 11 2014 CAZ098-112100- /O.EXP.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/ /O.NEW.KHNX.WI.Y.0024.140511T1200Z-140511T2100Z/ INDIAN WELLS VALLEY- 447 AM PDT SUN MAY 11 2014 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON FOR THE INDIAN WELLS VALLEY. THE HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR THE INDIAN WELLS VALLEY. * WINDS: NORTH 20 TO 30 MPH WITH GUSTS TO 50 MPH. * LOCATIONS INCLUDE: RIDGECREST...INYOKERN...INDIAN WELLS...LAUREL MOUNTAIN. * IMPACTS: TRAVEL ALONG HIGHWAYS 178...14...AND U.S. 395 COULD BE HAZARDOUS FOR HIGH PROFILE VEHICLES. RAPID REDUCTION IN VISIBILITY CAUSED BY BLOWING DUST AND SAND. TRAVEL DELAYS POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-099-111300- /O.EXP.KHNX.HW.W.0006.000000T0000Z-140511T1200Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 447 AM PDT SUN MAY 11 2014 ...HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. WIND GUSTS UP TO 40 MPH STILL POSSIBLE AT TIMES TODAY. $$ CAZ089>092-096-097-111300- /O.EXP.KHNX.WI.Y.0023.000000T0000Z-140511T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 447 AM PDT SUN MAY 11 2014 ...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...AND THE SOUTHERN SIERRA NEVADA. WIND GUSTS UP TO 35 MPH STILL POSSIBLE AT TIMES TODAY. $$ JMB/SANGER WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at May 8, 3:00 AM PDT, 9 hours 51 minutes earlier.
Area forecast discussion, May 8, 3:00 AM PDT, 9 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
300 AM PDT THU MAY 8 2014
.SYNOPSIS...A COOL NORTHWEST FLOW WILL PROVIDE FOR BREEZY TO
WINDY CONDITIONS OVER THE MOUNTAINS AND KERN COUNTY DESERTS WHILE
KEEPING DAYTIME TEMPERATURES SLIGHTLY COOLER THAN NORMAL THROUGH
THE MOTHERS DAY WEEKEND. A WARMING TREND IS EXPECTED NEXT WEEK AS
HIGH PRESSURE STRENGTHENS AND AN OFFSHORE FLOW BECOMES
ESTABLISHED.
&&
.DISCUSSION...A COOL NORTHWEST FLOW ALOFT PREVAILS ACROSS CENTRAL
CA AS THE AREA REMAINS SITUATED IN BETWEEN AN UPPER TROUGH OVER THE
GREAT BASIN AND A WEAK OFFSHORE RIDGE. IR INDICATING AN UPPER
SHORTWAVE OVERRIDING THE RIDGE HAS SPREAD SOME HIGH CLOUDS INTO
CENTRAL CA. RH PROGS ARE INDICATING THE HIGH CLOUDS WILL BECOME
MORE PREVALENT TODAY AS AN UPPER LOW TAKES AIM AT THE PAC NW COAST
AND PUSHES THE SHORTWAVE INLAND. WITH A LACK OF LOW LEVEL
MOISTURE...DO NOT ANTICIPATE THAT THERE WILL BE MUCH PRECIPITATION
WITH THIS SYSTEM...BUT THERE WILL BE SUFFICIENT LIFT AND DYNAMICS
FOR A FEW SHOWERS OVER YOSEMITE NATIONAL PARK TONIGHT. THE MAIN
IMPACT THAT THIS SYSTEM WILL HAVE FOR OUR AREA WILL BE INCREASED
WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERTS AS ONSHORE
P-GRADS STRENGTHEN. THE WRF HAS BEEN INDICATING THAT THE MAIN
UPPER LOW CENTER WILL PUSH INTO THE PAC NW BY SATURDAY THEN DROP
INTO THE GREAT BASIN BY SUNDAY...FURTHER STRENGTHENING THE ONSHORE
P-GRADS OVER THE WEEKEND AND KEEPING COOLER THAN NORMAL
TEMPERATURES ACROSS OUR AREA. WIND ADVISORIES MIGHT BE REQUIRED
FOR THE KERN COUNTY MOUNTAINS AND DESERTS FOR MUCH OF THE WEEKEND
AS THE STRONGEST P-GRADS ARE EXPECTED ON SATURDAY. RH PROGS ARE
INDICATING DECREASING UPPER LEVEL MOISTURE AFTER FRIDAY SO THE
WEEKEND LOOKS TO BE MAINLY CLEAR ALONG WITH THE ANTICIPATED MILD
TEMPERATURES AND BREEZY TO WINDY CONDITIONS.
THE MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT IN INDICATING A
LARGE DRY UPPER RIDGE PUSHING INTO CA MONDAY THROUGH WEDNESDAY
WITH THE FLOW ALOFT TURNING OFFSHORE. THIS WILL RESULT IN A SHARP
WARMING TREND WITH TEMPERATURES EXPECTED TO RISE TO WELL ABOVE
SEASONAL NORMALS BY THE MIDDLE OF NEXT WEEK.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE CENTRAL CALIFORNIA
INTERIOR FOR THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 05-08 101:2001 59:1977 71:1987 39:1933
KFAT 05-09 101:2001 57:1922 66:2001 39:1922
KFAT 05-10 99:1993 60:1933 66:1931 41:1922
KBFL 05-08 100:1987 63:1933 71:1906 40:1908
KBFL 05-09 101:2001 58:1922 68:2001 35:1918
KBFL 05-10 102:1941 61:1918 69:1909 38:1922
&&
.HNX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
PUBLIC...DS
AVN/FW...JDB
SYNOPSIS...DS
WEATHER.GOV/HANFORDHazardous weather outlook, May 8, 5:04 AM PDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 504 AM PDT THU MAY 8 2014 CAZ095-098-099-091215- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 504 AM PDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. ....GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH MAINLY THROUGH AND BELOW THE PASSES AND CANYONS. * TIMING: FRIDAY AND SATURDAY. STRONGEST WINDS DURING THE AFTERNOONS AND EVENINGS. * LOCATIONS INCLUDE: HIGHWAY 58 THROUGH AND JUST BELOW TEHACHAPI PASS INCLUDING THE CITY OF MOJAVE...HIGHWAY 178 THROUGH AND JUST BELOW WALKER PASS...HIGHWAY 14 FROM ROSAMOND TO THE JUNCTION OF U.S. 395. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES ARE VULNERABLE TO STRONG CROSS WINDS...TRAVEL DELAYS ARE POSSIBLE WITH AREAS OF BLOWING DUST AND SAND IN THE DESERT. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. JDB
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.